# SDR GTIA2024082038319

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 13,864 hours, 5,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT-ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL SYSTEM IAW AMM 21-00-00 RR RECIRCULATION FILTER IAW AMM 21-21-41 OPS CK MO DEFECT NOTED AT THIS TIME
